# SDR FDEA201204181467

- Difficulty date: April 18, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 55,770 hours, 12,441 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: NRG6221527
- Part serial: CPT4013
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHANGING NR 8 BRAKE FOUND PAINT ON NR 8 AXLE BLISTERED AND COMING OFF.   R & R RT MAIN GEAR TRUCK BEAM ASSY IAW MM 32-12-20-4 ON SPECIAL VISIT WO 55507, SEQ 0007.
